MAUDE Adverse Event Report: WUXI YUSHOU MEDICAL APPLIANCES CO., LTD SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

WUXI YUSHOU MEDICAL APPLIANCES CO., LTD SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Lot Number W2106079
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Dirty needle stick.Rn had just finished an im(intramuscular) vaccine injection and was activating the safety on the needle.The needle did not slide into the safety and instead curled up poking the palm of the rn's hand.

Brand Name
SAFETY HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
WUXI YUSHOU MEDICAL APPLIANCES CO., LTD
MDR Report Key18302760
Report NumberMW5149074
Device Sequence Number6037353
Product Code FMI
UDI-Device Identifier06971352289020
UDI-Public(01)06971352289020
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Lot NumberW2106079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite